MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 RECLM MONO STEM IMPACTOR; HIP INSTRUMENT - IMPACTOR

DEPUY IRELAND - 3015516266 RECLM MONO STEM IMPACTOR; HIP INSTRUMENT - IMPACTOR
Catalog Number 440000031
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Instrument was reported for an unknown reason.It did not happen in surgery.During device receipt and investigation it was determined the device was deformed.
 
Additional Manufacturer Narrative
J&j medtech is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which j&j medtech has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, j&j medtech or its employees that the report constitutes an admission that the device, j&j medtech, or its employees caused or contributed to the potential event described in this report.Additional narrative: investigation summary: the product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device found that the reclm mono stem impactor has the tip severely deformed.The observed condition of the device was consistent with a component failure that may have been caused by exposure to unintended forces, like impacting of the device before is fully seated, use of excessive force in a prying motion and heavy usage.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the reclm mono stem impactor would have contributed to a device issue.Based on the investigation findings, the potential cause is traced to unintended use error, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLM MONO STEM IMPACTOR
Common Device Name
HIP INSTRUMENT - IMPACTOR
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22018615
Report Number1818910-2025-07810
Device Sequence Number9412279
Product Code HWA
UDI-Device Identifier10603295537243
UDI-Public(01)10603295537243(10)N0047775
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number440000031
Device Lot NumberN0047775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown